# SDR IPXA2025101564889

- Difficulty date: October 3, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 62,252 hours, 9,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 65B01998506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE - SKIN - RT WING OUTBOARD FLAP AFT FLAP AT STA WS 862-870.   RT WING OUTBD AFT FLAP T. REFER TO 747 NDT MANUAL, PART 6,51-00-00, FIGURE 1,11OR 16 FOR HFEC PROCEDURE. IAW EGAT EI F 2025A57M-2243 SEQUENCE A STEP 3. REQUEST RII VERIFY VALIDATE SPECIALIZED PROCESS IN REPAIR INSTRUCTIONS WERE ACCOMPLISHED (EX: HEAT TREAT, SHOT/FLAP PEEN, NDT, PLATING)
